HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Faculty of Pharmaceutical Sciences >
Peer-reviewed Journal Articles, etc >

Correction of Frameshift Mutations with Tailed Duplex DNAs

Files in This Item:
BPB34-9_1465-1468.pdf753.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/48312

Title: Correction of Frameshift Mutations with Tailed Duplex DNAs
Authors: Morita, Yukiko Browse this author
Tsuchiya, Hiroyuki Browse this author
Harashima, Hideyoshi Browse this author
Kamiya, Hiroyuki Browse this author →KAKEN DB
Keywords: gene correction
tailed duplex DNA fragment
frameshift mutation
Issue Date: 2011
Publisher: Pharmaceutical Society of Japan
Journal Title: Biological & Pharmaceutical Bulletin
Volume: 34
Issue: 9
Start Page: 1465
End Page: 1468
Publisher DOI: 10.1248/bpb.34.1465
Abstract: Tailed duplex (TD) DNAs, prepared by annealing an oligonucleotide to a several-hundred-base single-stranded (ss) DNA fragment, correct a base-substitution mutation with high efficiency. In the present study, the abilities of TD fragments to correct single-base insertion and deletion mutations were examined, using hygromycin-resistance and enhanced green fluorescent protein fusion (Hyg-EGFP) genes inactivated by +G and -C frameshift mutations. The 5'-TD and 3'-TD DNA fragments were co-transfected with plasmid DNA containing the inactivated Hyg-EGFP gene into CHO-K1 cells, and the gene correction efficiencies were determined by introducing the plasmid DNA recovered from the transfected cells into Escherichia coli cells. In contrast to their efficiencies for the substitution mutation, the gene correction abilities of the TD fragments were relatively low. The correction efficiencies by the TD fragments were apparently higher than that by a ss DNA fragment, one of the DNA fragments employed for gene correction. These results suggest that the TD fragments have the potential to correct frameshift mutations, although further improvement is required.
Type: article
URI: http://hdl.handle.net/2115/48312
Appears in Collections:薬学研究院 (Faculty of Pharmaceutical Sciences) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 紙谷 浩之

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University